# SDR 2007UALA02303

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,016 hours, 29,719 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT GIRT HANGER ON DOOR IS LOOSE.  TIGHTENED SCREWS.
